# SDR ASAA2016060316965

- Difficulty date: June 3, 2016
- Submitted: June 9, 2016
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 32,343 hours, 9,912 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146A812325
- Condition: Corroded
- Location: Bs 794-847
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO LOWER MAIN SILL WEB IS CORRODED.  ACFT GROUNDED.  REMOVED CORROSION ON AFT CARGO LOWER MAIN SILL WEB ORIGINAL THICKNESS IS .045 , REMOVED .008, REMAINING THICKNESS IS .037 FOUND TO BE OUT OF LIMITS IAW SRM 53-60-15-1A-1. R & R WEB IAW DWG 146A8123 & SRM 51-40-02. .
